# SDR USAA2014110700001

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 38,181 hours, 25,150 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PLASTIC SMELL AROUND SEAT ROW 18.  GND RUN PACKS, APU AIR, GALLEY EQUIPMENT & INSPECTED CABIN, NO DISCREPANCIES NOTED.  NO PRIOR HISTORY, ACFT OK FOR SERVICE.
